# SDR AALA20110207STL01

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- Aircraft time: 67,888 hours, 24,362 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 14,803 hours, 5,099 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

STL - CREW REPORTED ON DESCENT RIGHT ENGINE EICAS MESSAGE - OIL QUANTITY AND OIL PRESSURE LOW.  ACCOMPLISHED PRECAUTIONARY ENGINE SHUTDOWN (SINGLE ENGINE TIME 28 MINS).  EMERGENCY DECLARED FLIGHT LANDED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT STL ON 02/08/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
